It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1Showing 1 - 19 of 19 for lamictal itch. (0.002 seconds)


... Hi ALL.......I am very concerned about this medication I have been on for about three weeks. I have noticed some strange things happening and don't know if it is this med. or not. Slight itching, finding small red bumps, one on the face, leg, and my eyelids are terribly red and itch. Also, I have had terrible allergies, watering eyes, nose running like crazy and... (2 replies)
... I was DX'd 22 years ago and I've used Lamictal off and on some over the last few years, but I did develop the rash, so I had to stop taking it. ... (5 replies)
... if the rash or itchiness is as a result of lamictal you need to talk to gp or pdoc asap as it is one of the side effects they need to know about. ... (2 replies)

... I am having issues where deodarant that has any fragrance in it. My skin starts to itch and become very uncomfortable. ... (2 replies)
... [I got the itch, but it tends to go away. I quit taking it the first time cause I didn't get any relief. But I also only went up to 100 mg. I am going up to 200 this time. But the slow increase takes forever. Let me know how much you take and if it is helping. (3 replies)
... I am on day number 6 of the starter pack of Lamictal 25 mg. ... (3 replies)
... I am on Lamictal now for about 8 months. ... (2 replies)
... topping the Lamictal. It was these dots everywhere. Looked like little bug bites, but it wasn't. It is better now, but it actually hurt as it was healing. It did itch sometimes, but not constantly. So glad that it is going away though. I am almost tempted to see if I can go back on the Lamictal without having something happen. ... (12 replies)
... One way I KNEW my rash was not related to the Lamictal, was when I stopped the Lamictal it didn't get better. It actually got kept getting worse. I actually saw a dr. ... (12 replies)
Lamictal and Mania
Feb 28, 2007
... johnson website, I almost didn't start the medication. So far I have had no rash, but I itch a lot. I am hoping and praying that I do OK with it so I can become more stable. Thanks again for the info. ... (14 replies)
... The only thing they do is give you Benadryl for the itch and just wait and watch. It can take up to seven days for the rash to disappear but you look for it to start to disappear each day. ... (6 replies)
... My 9 year old son was started on Lamictal 2 weeks ago and has broken out in a full body rash. We have stopped the meds and are using benadryl to help control the itch. ... (6 replies)
... Before Lamictal I had a really negative reaction to Neurontin and had to stop taking that, which is why I started Lamictal. ... (4 replies)
... I'm taking lamictal now as the side effects with lithium were so bad. My kidneys hurt, My head itched terribly and eyes were dry and hurt. ... (6 replies)
... out immediately and was able to go off all meds for that. they had me on about eight different anti histamines and steroids regularly. delighted that's ended as itch all the time was night mare never ming all the lesions all over my body! ... (66 replies)
... Over a year ago I was diagnosed with Bipolar and ADD. My Dr. put me on Lamictal and Adderal XR. I took the Lamictal for about 2 months and I guess it did okay. I was also on the Adderall xr which helped my add syptoms. ... (9 replies)
... I just started Lamictal a week ago. It didn't occur to me that it could be causing my itching. So, yes, I itch too. Not as bad as you, it seems. Are you tired? ... (11 replies)
... I don't know about the other med I had, Lamictal. It was actually helping, but made me itch and my vision blurry. ... (20 replies)
... I have taken Lamictal before and found it to be the best med for me for mood stabilization. The only significant side effect I experienced was itching. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 02:48 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!